MathSciNet Relay Station
MathSciNet bibliographic data
MR2230656 53C15
Bejan, C. L.; Oproiu, V. Tangent bundles of quasi-constant holomorphic sectional curvatures. Balkan J. Geom. Appl. 11 (2006), no. 1, 11–22.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement